Mathai's input for ERA 2015


Pure Mathematics at Adelaide received an ERA=5 ranking (well above world standard), making it the joint best in the nation. For information re Excellence in Research for Australia, ERA 2015, see here. For the 2015 ERA outcomes, see here .

Esteem measures (2011-2013; for ERA 2015)


Research Income (2011-2013; for ERA 2015)


Refereed publication list (2008-2013; for ERA 2015)

  1. Conformal invariants of twisted Dirac operators and positive scalar curvature (with M-T. Benameur), Journal of Geometry and Physics, 70 (2013) 39-47, [1210.0301] Erratum, Journal of Geometry and Physics, 76 (2014) 263-264.
  2. Holomorphic Quillen determinant line bundles on integral compact Kahler manifolds (with R. Dey), The Quarterly Journal of Mathematics, Quillen memorial issue, 64 (2013), 785-794 [1202.5213]
  3. T-duality of current algebras and their quantization (with P. Hekmati), Contemporary Mathematics, 584 (2012) 17-38, [1203.1709]
  4. Nonassociative strict deformation quantization of C*-algebras and nonassociative torus bundles (with K. Hannabuss), Letters in Mathematical Physics, 102, No. 1 (2012), 107-123, [1012.2274]
  5. Topology and Flux of T-Dual Manifolds with Circle Actions (with S. Wu), Communications in Mathematical Physics, 316 (2012) 279-286. [1108.5045]
  6. Bundle gerbes and moduli spaces (with P. Bouwknegt and S. Wu), Journal of Geometry and Physics, 62 (2012) 1-10, [1107.3687]
  7. Analytic torsion for twisted de Rham complexes, (with S. Wu), Journal of Differential Geometry, 88 (2011) 297-332, [0810.4204]
  8. Operator algebra quantum homogeneous spaces of universal gauge groups, (with S. Mahanta), Letters in Mathematical Physics, 97 (2011) 263-277. [1012.5893]
  9. Parametrised strict deformation quantization of C*-bundles and Hilbert C*-modules, (with K. Hannabuss), Journal of the Australian Mathematical Society, 90 no. 01 (2011) 25-38, [1007.4696]
  10. Analytic torsion of Z2-graded elliptic complexes, (with S. Wu), Contemporary Mathematics, 546 (2011) 199-212. [1001.3212]
  11. A noncommutative sigma-model, (with J. Rosenberg), Journal of Noncommutative Geometry, 5 no 2 (2011) 265-294, [0903.4241]
  12. C*-algebras in tensor categories, (with P. Bouwknegt and K. Hannabuss), Clay Mathematics Proceedings, 12 (2010) 127-165. [math.QA/0702802]
  13. Geometric quantization for proper actions (with W. Zhang), Advances in Mathematics, 225 no.3 (2010) 1224--1247. [0806.3138v2]
  14. Noncommutative principal torus bundles via parametrised strict deformation quantization, (with K. Hannabuss), AMS Proceedings of Symposia in Pure Mathematics, 81 (2010) 133-148, [0911.1886]
  15. Twisted Analytic Torsion (with S. Wu), Science China Mathematics, 53 no. 3 (2010) 555-563 [0912.2184]
  16. The index of projective families of elliptic operators: the decomposable case, (with R.B. Melrose and I.M. Singer), Astérisque, 328 (2009) 255-296. [0809.0028]
  17. The geometry of determinant line bundles in noncommutative geometry (with P. Chakraborty), Journal of Noncommutative Geometry, 3 no.4 (2009) 559-578. [0804.3232v2]
  18. Harmonic Cheeger-Simons characters with applications (with R. Green), Journal of Geometry and Physics, 59 no.5 (2009) 663-672. [0803.1874]
  19. T-Duality as a Duality of Loop Group Bundles, (with P. Bouwknegt), Journal of Physics A: Math. Theor. (Fast Track Communications), 42 no.16 (2009) 162001, 8 pages, [0902.4341]
  20. Noncommutative correspondences, duality and D-branes in bivariant K-theory (with J. Brodzki, J. Rosenberg and R. Szabo), Advances in Theoretical and Mathematical Physics, 13 no. 2 (2009) 497-552. [0708.2648]
  21. D-branes, KK-theory and duality on noncommutative spaces (with J. Brodzki, J. Rosenberg and R. Szabo), Journal of Physics: Conference Series, 103 (2008) 012004, 13 pages. [0709.2128]
  22. Equivariant and fractional index of projective elliptic operators, (with R.B. Melrose and I.M. Singer), Journal of Differential Geometry, 78 no.3 (2008) 465-473. [math.DG/0611819]
  23. D-Branes, RR-Fields and Duality on Noncommutative Manifolds (with J. Brodzki, J. Rosenberg and R. Szabo), Communications in Mathematical Physics, 277, no.3 (2008) 643-706. [hep-th/0607020]